# SDR HALA2014062500094

- Difficulty date: June 25, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 43,544 hours, 7,905 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221492102
- Part serial: 11DMB
- Condition: Failed
- Part time: 16,995 hours, 2,804 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALT WINDOW ON MCP PANEL INOPERATIVE FROZEN.  REPLACED MODE CONTROL PANEL PERMORMED TESTS 1-4-30-40 MCP OPS NORMAL ACFT REMAINS LAND 3 STATUS.
